# SDR FDEA202507251334

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 47,328 hours, 20,245 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Component: Spoiler, Airbus
- Component part number: A5777101000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 SPOILER CENTER I/B & O/B HINGE ARM O/B SIDE SKIN FOUND DELAMINATION. SIZE:   (1)40MM*16MM, DEPTH: 1.76MM (2)30MM*22MM, DEPTH: 1.83MM  COMPLIED WITH EA 6-5750-T0384250 REPAIRED LH WING #4 SPOILER CENTER I/B & O/B HINGE   ARM O/B SIDE DELAMINATED SKIN. TITLE: WING - FLIGHT SURFACES - LH #4 SPOILER CENTER   HINGE ARM OUTSIDE SURFACS DELAMINATION. THIS IS A CAT A REPAIR.  MAJOR REPAIR IAW   FEDEX GMM 6-2-100. SEE WRI 57509593 FOR WORK DETAILS.
